Inverse theorems on approximation of periodic functions

Authors

  • O. I. Stepanets

Abstract

We obtain new inverse theorems on the approximation of periodic functions f(·) that establish conditions for the existence of their (ψ,β)-derivatives. These theorems also guarantee a certain smoothness of these derivatives.

Published

25.09.1995

Issue

Section

Research articles

How to Cite

Stepanets, O. I. “Inverse Theorems on Approximation of Periodic Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 9, Sept. 1995, pp. 1266–1273, https://umj.imath.kiev.ua/index.php/umj/article/view/5527.